# SDR FDEA201411143687

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 311N35223
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 STRUT FAN COWL SUPPORT BEAM INBD RAIL FOUND CHAFE MARK AT NAC STATION 98.5.  REPAIRED IAW EA F-5450-T0312965 PART 1 TITLE NACELLES & PYLON, PYLON STRUCTURE NR 2 STRUT.  LT & RT FAN COWL SUPPORT BEAM RAIL GOUGE BLEND OUT, REPAIRED.  REPAIR CLASSIFIED AS MAJOR.
